Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Persisting ankle pain even after decrease in uric acid level, taken Bencid, Colchincine. Suggestion?

I am patient of uric acid since 3 years. In these period my uric acid level has reached up to 7.2. However, when my uric acid level crossed 5.5 then starts ankle pain at right leg. About a week ago i was suffering from ankle pain and i was at remote area of Nepal for field visit and there was not possible to check uric acid level or any doctor. At that time i had take medicine Colchincine 0.5 mg and Bencid only 1/2 tablets twice daily (during the field visit i always keep these medicine in my bag). Yesterday, when i reached Kathgmandu and chek up my uric acid it was only 4, but ankle pain is not reduced yet. What i have to do please suggest me. My age is 44(male) Robin Bhandari
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It is possible this trip in remote aria aggravated your condition. If you can maintain uric acid level in normal range then take a rest ( your ankle joint ), continue your medication and diet. If symptoms will persist with inflammation, swelling, etc.. then you must consult your family physician and change your medication, or as a last choice intraarticular injection with steroids ( unless you have not contraindications). Remember regularly check your Renal function , CBC. Also consult Ayurveda specialist.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor